# SDR SWAA2016072254153

- Difficulty date: July 20, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 49,200 hours, 19,429 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 5512
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON INITIAL CLIMBOUT, AN ELECTRICAL ODOR CAME FROM WHAT SEEMED THE EYE BALL OUTLETS AND LASTED APPROXIMATELY 4 MINUTES.  R & R RECIRCULATION FAN IAW AMM.
